# SDR C2XA10IA110

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 10,747 hours, 5,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUS - FLIGHT 2630, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY EXIT LOCATOR AT THE EXIT ROW TO BE INOPERATIVE.  CONTRACT MAINTENANCE RE-SECURED THE WIRING TO THE EXIT IDENTIFIER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
